# SDR CALA9900666

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL AT STA 178 STRINGER 19L AND A 2 INCH CRACK WAS FOUND IN INTERCOSTAL AT STA 178 STRINGER 19R.  THE INTERCOSTALS WERE REMOVED AND REPLACED IAW ECRA 5310-01968.
